兰州大学机构库

Browse/Search Results:  1-10 of 196 Help

Selected(0)Clear Items/Page:    Sort:
Spatial propagation in nonlocal dispersal Fisher-KPP equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 10
Authors:  Xu, Wen-Bing;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(296Kb)  |  Favorite  |    Submit date:2021/04/16
Nonlocal dispersal Fisher-KPP equation  Spatial propagation  Spreading speed  Asymmetric kernel  
A nonlocal dispersal equation arising from a selection-migration model in genetics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 卷号: 257, 期号: 5, 页码: 1372-1402
Authors:  Sun, JW;  Yang, FY;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(373Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Indefinite weights  Stability  Existence and uniqueness  
Positive solutions for diffusive Logistic equation with refuge 期刊论文
Advances in Nonlinear Analysis, 2020, 卷号: 9, 期号: 1, 页码: 1092-1101
Authors:  Sun, Jian-Wen
Adobe PDF(369Kb)  |  Favorite  |    Submit date:2020/08/20
Reaction-diffusion  Positive solution  Profile  
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Approximate the Fokker-Planck equation by a class of nonlocal dispersal problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3501-3509
Authors:  Sun, JW;  Li, WT(李万同);  Yang, FY;  Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(257Kb)  |  Favorite  |    Submit date:2015/12/16
Fokker-Planck equation  Nonlocal diffusion  Spatially inhomogeneous  
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Authors:  Zhang, GB;  Li, WT(李万同);  Zhang, GB (reprint author), Northwest Normal Univ, Sch Math & Stat, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Stability  Age structure  Weighted energy  
Asymptotic behavior for nonlocal dispersal equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 12, 页码: 4466-4474
Authors:  Zhang, GB;  Li, WT(李万同);  Zun, YJ;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(312Kb)  |  Favorite  |    Submit date:2015/12/16
Asymptotic behavior  Nonlocal dispersal  Refuge place  Blow up  Principal eigenvalue  Stationary solution  Super-subsolution  Monotone iteration  
Global stability of wavefronts with minimal speeds for nonlocal dispersal equations with degenerate nonlinearity 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 17, 页码: 6518-6529
Authors:  Zhang, GB;  Zhang, GB (reprint author), NW Normal Univ, Dept Math, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(261Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Global stability  Minimal speed  Super-subsolutions  Squeezing technique  
Traveling waves for a nonlocal dispersal SIR model with delay and external supplies 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 247, 页码: 723-740
Authors:  Li, Y;  Li, WT(李万同);  Yang, FY;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(552Kb)  |  Favorite  |    Submit date:2015/12/16
SIR epidemic model  Traveling waves  Nonlocal dispersal  Holling-II incidence rate  Constant external supplies  
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed